# SDR MWEA001144

- Difficulty date: November 13, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 41,864 hours, 14,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: J0602283
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB BOTTOM (ON AIRCRAFT) HAS MODERATE CORROSION ALONG BOTTOM AROUND FASTENERS AND FITTINGS, ETC.  FABRICATED AND INSTALLED PAN SECTION AND SPLICES.
